Facebook Pixel
EmpowHER Guest

Please Help a worried couple

By Anonymous November 21, 2011 - 5:08pm
Rate This

Okay i had sex for my very 1st time on September 23rd, 3 days before my next period was due. Protected, condom did not break(we checked about every 2 minutes) and the session only lasted about less than 3 minutes (don't laugh please). Well i took a hpt on the 26th, it was positive! A few hours later I got my period, bled heavy. It went away for a day then came back for about 4 more days. A month later on October 23rd, i got my next period, the day it was due to arrive. The following Sunday, October 30th, i started Birth Control... And last Saturday November 19th, the day my period was due, got severe crampings, then i bled a normal period bleeding for that night. The next day, i barely bled and here today its practically gone.

My Question is, could i be pregnant? Could the birth control cause a period to be that quick? i don't have the money right now for a hpt, just wanted some opinions from others.

Add a Comment2 Comments



Hopefully, I can calm your fears and help you understand what is happening with your menstrual cycle.

You had two menstrual periods following your first sexual intercourse. You are not pregnant.

The results of the hpt were a false positive. One cause is not reading the test correctly. Other explanations are not following the directions correctly, reading the test after the suggested time has passed and using an expired or defected test.

Unscheduled bleeding and spotting can happen during the first few months of taking birth control pills. This is probably what you experienced on Saturday. Typically, the irregular menstrual flow should go away with continuous use. However, some women continue to have unscheduled bleeding with continous use.

If you  continue to have irregular menstrual periods and are concerned, consult your physician.

I hope that I've answered your question,



November 21, 2011 - 5:42pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

but the twist is, i do have some symptoms. frequent urinating, weird stomach aches, and i vomited 2 times within one week (last week) so i'm still a little concerned but thank you for the answer.

November 21, 2011 - 5:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!